| Catalog Number |
777426 |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during ureteroscopy lithotripsy, upon installing the stent, it was discovered that the guidewire could not pass through the stent, resulting in stent tubing obstruction.After replacing the stent with a new one, the issue remained unresolved it was only resolved upon replacing the stent once more.